# SDR SWAA2020032633668

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,356 hours, 32,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR EVAC SLIDE HAS FALLEN OUT OF DOOR MOUNTED CONTAINER / REINSTALLED L1 DOOR EVACUATION SLIDE PER MT 725-61-06 36599
